Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


should i give another dose of isoniazid
Nov 13, 2011

i gave my child 3.6ml rifampicin and after 30mins. i gave her the next med. which is isoniazid...my question is should i repeat the dosage of isoniazid when she vomits after 30mins. of administration of isoniazid?

Response from Dr. Young

Hello and thanks for posting.

Usually, I don't recommend repeating a dose of medication after vomiting, unless the vomiting occurred within 15 minutes of the dose or you see intact pills.

Hope that's helpful, BY



Previous
Hiv & Non-Hiv Related Meningitis
Next
Treatment Failure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement